NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"my face is so rough with ezecma and pimples and its makes my face looks rough ,what can i do to it"

    User Avatar
    A 30 years year old female asked:
    a year ago
    my face is so rough with ezecma and pimples and its makes my face looks rough ,what can i do to it
    Dr. Bolaji A answered:
    a year ago
    Good evening madam. sorry about this. regular washing of the face with soap and water could help. I will also advise you not to press the acne on your face as it might lead to permanent spots on your face. in addition, please see a doctor as soon as you can for some further care. all the best
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app